# SDR DALA1118873255

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 39,556 hours, 17,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 17ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL.  A/C RETURNED TO SERVICE.
